# SDR IPXA2023051319370

- Difficulty date: July 1, 2022
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 26,624 hours, 9,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587658
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL REPAIR (SREO) 2 DENTS, 1WX 2.25LX .5D, AND .7***SM13/LMX8*** INSTALLED NEW FLOOR PANEL IAW AMM 53-01-06
